Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 4,     Number 2,     Spring 1996

 

STABILITY IN A THREE-DIMENSIONAL
SYSTEM OF DELAY-DIFFERENTIAL EQUATIONS
JACQUES BÉLAIR AND STEVEN DUFOUR

Abstract. The stability properties of the null solution of the three-dimensional linear system are investigated. When all the diagonal entries of the matrix A are zero, the values of the parameters (remaining entries in the matrix A and the time-delay τ) for which this solution is asymptotically stable are explicitly determined. The relation of this result to neural network models is discussed.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)